Jan 10, 2000
After reading the question from the person from houston, I can also say that I experience the very same symptoms as a result of taking the same drugs. I have been tested for diabetes, I have not B-12 deficiency, and have been tested for thyroid disease. I have the same numbness and coldness in my hand and feet. My doctor also believes it not drug related. Any comments?
Response from Dr. Feinberg
These symptoms sound like peripheral neuropathy. This can be due to certain medications,like ddI and d4T,but it can also be due to HIV itself. The way to narrow down what the cause is is to stop taking any of the drugs associated with this problem and see if your symptoms get better.
- Do People Catch AIDS From Blowjob From A Prostitute?
- Burning Urethra After Licking Vagina Worried I Have HIV
- Sinus Infection After Insertive Oral Sex Worried I Have HIV
- Stinging Pain After Kissing Cold Sore Worried I Have HIV
- Tingling In Fingers After Touching Vaginal Secretions Worried I Have HIV
- Tingling In Fingers After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.